# SDR DHL9870911C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING LOWER SUPPORT FRAME FOR NR 8 SPOILER ACTUATOR HAS CRACK.  REMOVED AND REPLACED RIGHT WING LOWER SUPPORT FRAME PER SRM 51-30-2, N/R 2221.
